Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.
A woman in her 80s presented with a month-long fever and nasal discharge, which did not subside by clarithromycin and levofloxacin. She did not have a history of allergic diseases including bronchial asthma. Physical examination showed no significant findings. However, laboratory tests revealed a high level of C-reactive protein (129 mg/L, reference range <1.4), positive antimyeloperoxidase antibody and active urine sediments including haematuria, proteinuria and cellular casts. Whole-body CT demonstrated no remarkable findings except abnormal soft tissue filling left maxillary sinus (figure 1A). The patient was referred to our department under the suspected diagnosis of antineutrophil cytoplasmic antibody (ANCA)-associated vasculitis with nasal manifestation and glomerulonephritis. However, CT reassessment revealed slight speckled calcification without bone destruction in the left maxillary sinus (figure 1B). MR fat-saturated-T2-weighted imaging also demonstrated low-intensity areas in the left maxillary sinus without dural thickening (figure 1C). In the nasopharyngoscopy procedure, …
Handling editor Josef S Smolen
Contributors MY and NA conceptualised the case report. MY drafted the manuscript. NA collected and analysed case data, performed the literature search and drafted the manuscript. MB and HK critically reviewed and revised the manuscript. All the authors approved the final manuscript.
Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Provenance and peer review Not commissioned; externally peer reviewed.
Supplemental material This content has been supplied by the author(s). It has not been vetted by BMJ Publishing Group Limited (BMJ) and may not have been peer-reviewed. Any opinions or recommendations discussed are solely those of the author(s) and are not endorsed by BMJ. BMJ disclaims all liability and responsibility arising from any reliance placed on the content. Where the content includes any translated material, BMJ does not warrant the accuracy and reliability of the translations (including but not limited to local regulations, clinical guidelines, terminology, drug names and drug dosages), and is not responsible for any error and/or omissions arising from translation and adaptation or otherwise.